# SDR RAIA201412120007

- Difficulty date: December 12, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 31,269 hours, 27,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FRAMES 60-61 FOUND CORRODED.  MAINTENANCE REPLACED THE DOUBLER.
